MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM

BECTON, DICKINSON & CO. BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM
Catalog Number 364951
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that a bd vacutainer® c&s preservative urine tube was cracked.No report of serious injury or medical intervention.

Brand Name
BD VACUTAINER® C&S PRESERVATIVE URINE TUBE
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7592124
Report Number1917413-2018-01902
Device Sequence Number10833763
Product Code JSM
UDI-Device Identifier50382903649513
UDI-Public50382903649513
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2017
Device Catalogue Number364951
Device Lot Number5272535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2016
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;